I took a 4 MG Medrol dose pack in July, another one in August and have a prescription for a third one in September (this time to avoid a shot). The medication has help me by decreasing pain an inflammation of my ankle, related to posterior tibial dysfunction. Is it safe for my body to take this steroid for three moths in a row?
No you should take it like your Dr prescribed it. The instructions should be on your bottle but if your are unsure about the prescription just call your Dr to clear up this up. So be real careful about how you take your prescription medications it is extremely important that you take it just like your Doctor said to take them.
This is a low dose steroid pack should not be a problem with it, if you are worried checked with your Doctor.
Hi Esterlina, I would first like to address the most important thing that everyone taking prescription medication should be doing. Always use one pharmacy to fill all of your prescriptions, if this is not possible, due to certain insurance requirements, you should make sure that your pharmacist has a list of all the medications that you’re taking. Your pharmacist will work with your doctor and will be able to tell you if a medication is safe for you. If you have concerns about a medication, you should ask your doctor about it before leaving the doctors office. Please remember that doctors are people too and they can make mistakes, by using one pharmacist if you’re doctor does make a mistake, your pharmacist will be able to catch it, and then call it to your doctors attention and correct it. I hope this helps you and anyone else who might read your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Mar 2019 • 3 answers
Methylprednisolone - how long does it take for Medrol dose pack 4 mg to start working for my hives.?
Updated 18 Dec 2014 • 2 answers
Updated 29 Mar 2017 • 1 answer
Methylprednisolone - I have 3 ruptured discs in my back and I started a Medrol 4 mg dose pack a few?
Updated 4 Apr 2017 • 3 answers
Updated 4 Nov 2018 • 1 answer